# SDR AALA972497

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Defective
- Location: Passenger Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, FOUND LEFT HAND FORWARD ENTRY DOOR SLIDE WOULD NOT ARM.  REPLACED LEFT HAND FORWARD ENTRY DOOR SLIDE GIRT BAR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
